Volume 5, Issue 1 (May 2010)                   IJMSI 2010, 5(1): 49-53 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Heydari M T. C*-Algebra numerical range of quadratic elements. IJMSI. 2010; 5 (1) :49-53
URL: http://ijmsi.ir/article-1-111-en.html
Abstract:  

It is shown that the result of Tso-Wu on the elliptical shape of the numerical range of quadratic operators holds also for the C*-algebra numerical range.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb